# SDR USAASB99177

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 1726256
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 39,865 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 620 - EN ROUTE FROM LAS TO PHL, DURING CRUISE, THE NR 1 ENGINE COWL ANTI-ICE LIGHT ILLUMINATED WHEN SELECTED ON.  CREW REDUCED POWER AND LIGHT EXTINGUISHED.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  (M)
